Rogham

3 Replies
Missie76 - February 12

I just had to have the Rogham shot today. Which is no biggie, I'm Rh neg and knew I had to have it. Well, an hour or so after the shot, I started to feel sick to my stomach. Now I'm having some muscle aches. Anyone else who has taken this experience this? Just curious.

 

austynsmommy - February 12

I've had that shot with all three of my pregnancies and that has never happened to me. If it was me I would call the doctor.

 

newbaby2009 - February 13

If you're going to have a reaction from the rhogam shot it ususally occurs within the first 15 minutes afterwards. My OB makes you stay 15 minutes for this reason.

 

Missie76 - February 13

I called my OBGYN just to be on the safe side and explained the symptoms. She said this is a side effect and not harmful. Like you said, I would have known15 minutes afterwards. thanks guys!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion